# SDR ERAA9581

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297EH
- Make and model: Bolkms BO105S
- Aircraft serial: S835
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Vane Assy
- Part number: 6870813
- Condition: Stud Broke
- Location: Diffuser
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIFFUSSER VANE  WAS SENT IN FOR REPAIR BY DALLAS AIRMOTIVE ON ERA POG105627, D/AIRMOTIVE W/O C67418  7/19/94.  STUD BROKE AT 30 IN LBS.  SEVERAL OTHER STUDS APPEAR TO HAVE WEAK MOLDS.
